# SDR DALA2017121808719

- Difficulty date: December 17, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 73,855 hours, 54,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 23 DE INOPERATIVE. FOUND THE CONNECTOR DISCONNECTED.   RECONNECTED.
